# SDR DALA1125886304

- Difficulty date: March 29, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,419 hours, 11,520 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR SKIN EXTERIOR SURFACE CRACK. L=0.5", BS 44, S-23L. SKIN REPAIR IAW ER/A 489972-14, CAT B REPAIR. INSP 22,000 TOTAL DOOR FLIGHT CYCLES. INTERVAL: 3,000 DOOR FLIGHT CYCLES METHOD: INTERNAL AND EXTERNAL DVI IAW SRM 52-10-01,  REPAIR 3. SEC II. A NEW FAA APPROVAL FORM 8100-9 STAGE III  DTI MUST BE RECEIVED FROM IN COMPLIANCE WITH 14 CFR  26.43(D) AND 25.571 25-45 PRIOR TO THE INSP AT 22,000 TOTAL DOOR FLIGHT CYCLES.
